Translator Disclaimer
March 2019 The gamma filtrations of $K$-theory of complete flag varieties
Nobuaki Yagita
Kodai Math. J. 42(1): 130-159 (March 2019). DOI: 10.2996/kmj/1552982510

Abstract

Let $G$ be a compact Lie group and $T$ its maximal torus. In this paper, we try to compute $gr_{\gamma}^*(G/T)$ the graded ring associated with the gamma filtration of the complex $K$-theory $K^0(G/T)$. We use the Chow rings of corresponding versal flag varieties.

Citation

Download Citation

Nobuaki Yagita. "The gamma filtrations of $K$-theory of complete flag varieties." Kodai Math. J. 42 (1) 130 - 159, March 2019. https://doi.org/10.2996/kmj/1552982510

Information

Published: March 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07081617
MathSciNet: MR3934617
Digital Object Identifier: 10.2996/kmj/1552982510

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 2019
Back to Top